Stability of linear homogeneous differential equations with delayed argument
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1895-1898
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a15,
author = {M. I. Artem'ev},
title = {Stability of linear homogeneous differential equations with delayed argument},
journal = {Differencialʹnye uravneni\^a},
pages = {1895--1898},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a15/}
}
M. I. Artem'ev. Stability of linear homogeneous differential equations with delayed argument. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1895-1898. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a15/